MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXTGEN FEM SIZE D, RIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXTGEN FEM SIZE D, RIGHT; PROSTHESIS, KNEE
Catalog Number 00588001402
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Periprosthetic fracture (4902)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00598801015-15mm diameter 100mm length straight stem extension combined length 145mm- 64196722, 00588004012-ng rhk art surf 12mm fem sz d-64118221.G2: foreign - event occurred in australia.H6: mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial surgery.Approximately seven years after, the patient underwent a revision due to peri-prosthetic femur fracture.Attempts have been made and all available information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6 corrected: h6 h6: 1848-fall : code no needed, incorrectly reported.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definite root cause cannot be determined.If any further information is found which would change or alter any conclusion or information, a supplemental report will be filed accordingly, zimmer biomet will continue to monitor for trends.

Brand Name
NEXTGEN FEM SIZE D, RIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25593208
Report Number0001822565-2026-02098
Device Sequence Number5700428
Product Code JWH
UDI-Device Identifier00889024199132
UDI-Public(01)00889024199132(17)240630(10)64329662
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2024
Device Catalogue Number00588001402
Device Lot Number64329662
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown